Advertisement

A New Family of Optimal 1-Hamiltonian Graphs with Small Diameter

  • Jeng-Jung Wang
  • Ting-Yi Sung
  • Lih-Hsing Hsu
  • Men-Yang Lin
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 1449)

Abstract

In this paper, we construct a family of graphs denoted by Eye(s) that are 3-regualr, 3-connected, planar, hamiltonian, edge hamiltonian, and also optimal 1-hamiltonian. Furthermore, the diameter of Eye(s) is O(log n), where n is the number of vertices in the graph and to be precise, n = 6(2s − 1) vertices.

Keywords

Fault Tolerance Hamiltonian Cycle Disjoint Path Isomorphic Subgraph Recursive Construction 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J.A. Bondy and U.S.R. Murty, Graph Theory with Applications, North-Holland, New York, (1980).Google Scholar
  2. [2]
    F.R.K. Chung, Diameters of graphs: Old problems and new results, Proc. 18th South-Eastern Conf. Combinatorics, Graph Theory, and Computing, Congressus Numerantium, 60(1987), 298–319.Google Scholar
  3. [3]
    F. Harary and J.P. Hayes, Edge fault tolerance in graphs, Networks, 23(1993), 135–142.zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    F. Harary and J.P. Hayes, Node fault tolerance in graphs, Networks, 27(1996), 19–23.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    P. Horák and J. Širáň, On a construction of Thomassen, Graphs and Combinatorics, 2(1986), 347–350.zbMATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    K. Mukhopadhyaya and B.P. Sinha, Hamiltonian graphs with minimum number of edges for fault-tolerant topologies, Information Processing Letters, 44(1992), 95–99.zbMATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    L. Stacho, Maximally non-hamiltonian graphs of girth 7, Graphs and Combinatorics, 12(1996), 361–371.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    C. Thomassen, Hypohamiltonian and hypotraceable graphs, Discrete Math., 9(1974), 91–96.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    J.J. Wang, C.N. Hung, and L.H. Hsu, Optimal 1-hamiltonian graphs, accepted by Information Processing Letters.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Jeng-Jung Wang
    • 1
  • Ting-Yi Sung
    • 2
  • Lih-Hsing Hsu
    • 1
  • Men-Yang Lin
    • 3
  1. 1.Department of Computer and Information ScienceNational Chiao Tung UniversityHsinchuTaiwan, R.O.C.
  2. 2.Institute of Information ScienceAcademia SinicaTaipeiTaiwan, R.O.C.
  3. 3.Department of Information ManagementNational Taichung Institute of CommerceTaichungTaiwan, R.O.C.

Personalised recommendations